Growth properties of subharmonic functions in the unit disk

Shinji Yamashita

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1988)

  • Volume: 15, Issue: 4, page 515-527
  • ISSN: 0391-173X

How to cite


Yamashita, Shinji. "Growth properties of subharmonic functions in the unit disk." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 15.4 (1988): 515-527. <>.

author = {Yamashita, Shinji},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {growth of integral means; Poisson integral},
language = {eng},
number = {4},
pages = {515-527},
publisher = {Scuola normale superiore},
title = {Growth properties of subharmonic functions in the unit disk},
url = {},
volume = {15},
year = {1988},

AU - Yamashita, Shinji
TI - Growth properties of subharmonic functions in the unit disk
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1988
PB - Scuola normale superiore
VL - 15
IS - 4
SP - 515
EP - 527
LA - eng
KW - growth of integral means; Poisson integral
UR -
ER -


  1. [D] P.L. Duren, Theory of Hp spaces, Academic Press, New York, 1970. Zbl0215.20203MR268655
  2. [DT] P.L. Duren - G.D. Taylor, Mean growth and coefficients of H p functions, Illinois J. Math.14 (1970), 419-423. Zbl0194.38202MR259135
  3. [GH] L. Gårding - L. Hörmander, Strongly subharmonic functions, Math. Scand.15 (1964), 93-96; Correction, ibid., 18 (1966), 183. Zbl0146.35403MR179373
  4. [HK] W.K. Hayman - P.B. Kennedy, Subharmonic functions, Academic Press, London, 1976. Zbl0419.31001
  5. [HL1] G.H. Hardy - J.E. Littlewood, A convergence criterion for Fourier series, Math. Z.28 (1928), 612-634. Zbl54.0301.03MR1544980JFM54.0301.03
  6. [HL2] G.H. Hardy - J.E. Littlewood, Some properties of fractional integrals, II. Math. Z. 34 (1932), 403-439. Zbl0003.15601MR1545260JFM57.0476.01
  7. [HL3] G.H. Hardy - J.E. Littlewood, Theorems concerning mean values of analytic or harmonic functions, Quart. J. Math. Oxford Ser. 12 (1941), 221-256. Zbl0060.21702MR6581
  8. [J] J.L.W. Jensen, Sur les fonctions convexes et les inégalités entre les valeurs moyennes, Acta Math.30 (1906), 175-193. Zbl37.0422.02JFM37.0422.02
  9. [P] I.I. Priwalow, Randeigenschaften Analytischer Funktionen, Deutscher Verlag der Wissenschaften, Berlin, 1956. Zbl0045.34703MR83565
  10. [R] T. Radó, Subharmonic functions, Springer-Verlag, Berlin, 1937 (Reprint: Chelsea Publ. Co., New York, 1949). Zbl63.0458.05MR344979JFM63.0458.05
  11. [S] E.D. Solomentsev, On some classes of subharmonic functions, Izv. Akad. Nauk SSSR516 (1938), 571-582. Zbl0020.36404JFM64.1162.02
  12. [T] G.D. Taylor, A note on the growth of functions in H p, Illinois J. Math.12 (1968), 171-174. Zbl0168.03601MR219727
  13. [Va] C. De LaV ALLÉE POUSSIN, Sur l'intégrale de Lebesgue, Trans. Amer. Math. Soc.16 (1915), 435-501. MR1501024JFM45.0441.06
  14. [Ve1 ] E. Vesentini, Variations on a theme of Carathéodory, Ann. Sc. Norm. Sup. Pisa7 (1979), 39-68. Zbl0413.46039MR529475
  15. [Ve2] E. Vesentini, Invariant distances and invariant differential metrics in locally convex spaces, Spectral Theory, Banach Center Publ., 8, Warsaw (1982), 493-512. Zbl0505.32020MR738313
  16. [Ve3] E. Vesentini, Complex geodesics and holomorphic maps, Inst. Naz. Alta Mat. Fran. Sev. Symp. Math.26 (1982), 211-230. Zbl0506.32008MR663034
  17. [Y1] S. Yamashita, Hyperbolic Hardy class H1, Math. Scand.45 (1979), 261-266. Zbl0439.30023MR580604
  18. [Y2] S. Yamashita, The hyperbolic M. Riesz theorem, Acta Sci. Math.43 (1981), 141-146. Zbl0467.30022MR621365
  19. [Y3] S. Yamashita, On the Hardy-Littlewood maximal theorem, Intern. J. Math. & Math. Sci.5 (1982), 715-720. Zbl0506.30023MR679413
  20. [Y4] S. Yamashita, Hardy norm, Bergman norm, and univalency, Ann. Polon. Math.43 (1983), 23-33. Zbl0552.30013MR727884
  21. [Y5] S. Yamashita, Functions with Hp hyperbolic derivative, Math. Scand.53 (1983), 238-244. Zbl0543.30025MR745077
  22. [Y6] S. Yamashita, Le principe de Phragmén-Lindelöf pour les fonctions de classe PL, C.R. Acad. Sci. Paris, 297 (1983), 325-326. Zbl0544.31001MR732497
  23. [Y7] S. Yamashita, Smoothness of the boundary values of functions bounded and holomorphic in the disk, Trans. Amer. Math. Soc.272 (1982), 539-544. Zbl0499.30026MR662051

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.